# SDR UPS99430416

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, UPON THE SECOND DEPARTURE THE RIGHT WING GEAR WOULD NOT TILT.  LANDING GEAR LEVER WILL NOT MOVE TO THE UP POSITION.  COMPLETED CHECKLIST AND RETURNED TO KIX.  BOTH PRIMARY AND ALT AGREE.  ***REFERENCE UPS99430415 FOR REPEAT WRITE-UP***  JACKED ACFT AND FOUND RIGHT WING GEAR DID NOT TILT POSITION DUE TO THE GEAR PIVOT POINT LACKED LUBRICATION.  COMPLETED LUBRICATION OF ALL LANDING GEAR COMPONENTS.  TILT INDICATION OP'S CHECKED NORMAL AS PER MM 32-61-04.
